MathSciNet Relay Station
MathSciNet bibliographic data
MR1827098 35Q53 (35B30 35B40 35G25 76B03 76B15)
Danchin, Raphaël A few remarks on the Camassa-Holm equation. Differential Integral Equations 14 (2001), no. 8, 953–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement